# SDR WX0A2015121573042

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 73,506 hours, 24,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMER FLASHLIGHT AT L3 DOOR RED LIGHT NOT FLASHING.  REPLACED BATTERY FOR EMER FLASHLIGHT AT L3 DOOR IAW MM 25-64-00.  OPERATIONAL CHECKED GOOD.
